MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 3 TRIATH TS PLUS TIB INS X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 3 TRIATH TS PLUS TIB INS X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-313-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
I&d with tibial insert swap of a ts right knee due to infection.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: 5551-g-320-e triathlon asymmetric x3 patella 8wnx 5521-b-300 tri ts baseplate size 3 oyu3ya 5545-a-302 tri rm/ll tib aug sz3 5mm xl78954a 5570-s-020 triath total knee sys offset adapter 2mm 0087332d 5571-s-025 triathlon stem extender 25mm et33dv 5565-s-016 tri press-fit stem 16mm x 100mm 0137766d 5565-s-019 tri press-fit stem 19mm x 100mm 0124096a 5512-f-302 tri ts femur sz3 right ose9t 5544-a-300 tri post augment sz3 10mm geh9b 5544-a-300 tri post augment sz3 10mm lxi3r 5542-a-302 triathlon fem dist aug 15mm size 3 right io73y 5541-a-302 triathlon fem dist aug 10mm size 3 right llo4t 5570-s-020 triath total knee sys offset adapter 2mm 0118117j it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.H3 other text : not returned.

Brand Name
NO 3 TRIATH TS PLUS TIB INS X3 POLY 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18702566
Report Number0002249697-2024-00225
Device Sequence Number17690868
Product Code MBH
UDI-Device Identifier07613327287974
UDI-Public07613327287974
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5537-G-313-E
Device Lot NumberK918WE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2024
Initial Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale